[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Reactions to Lows

I have found that when I am severely low, I grab for anything to eat and
that's wrong...because it takes longer for me to come back when I'm so low
that I keep eating and then of course I have the highs afterwards...not a
good thing.

I have started to carry glucose tablets w/me and take 3 immediately when I
am low, wait 15-20 minutes and recheck and if still low, take another 3.
They do come in flavors (my favorite is Raspberry)...taste much better than
that cake icing glucose...yuck!

One time, I was riding my bike and the only thing I had w/me was the cake
icing glucose and my hands were shaking so bad I couldn't twist the top off
and there was no other way of opening it.  I was so scared I started to
panic and just asked God to help me get it off...and He did and I sucked
that stuff right in...it is horrible but helped me get back enough so that I
could ride my bike slowly back home...after that, I swore I would only carry
glucose tablets around w/me.
Kathy Bruckmeyer
email @ redacted
diab 35 yrs pumping 12/00
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml